MathSciNet Relay Station
MathSciNet bibliographic data
MR1206039 (93i:32002) 32-06 (00B15 32G34)
Nonlinear Stokes phenomena. Edited by Yu. S. Ilสนyashenko. Advances in Soviet Mathematics, 14. American Mathematical Society, Providence, RI, 1993. xiv+287 pp. ISBN: 0-8218-4112-2
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement